Discharge after treatment for BV with Metronidazole?

I found out going in for a routine pap smear that I had a bacterial infection. I was put on 250mg Metronidazole 3 times a day for 8 days. I had no symptoms before hand, no discharge, irritation or anything. The last day I was taking the Metronidazole I started having a brown/red discharge. It has been going on for 5 days now and it's just dark brown. There's not a lot of it (a pantyliner is good enough) and it has no smell to it. I am also on birth control and had to completely stop drinking while on Metronidzole and I'm supposed to be getting my period on Monday. Any ideas what this discharge could be if it's dark, dark brown and has no scent? Side effect of antibiotics? Another infection? Spotting on birth control? Please help!

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • discharge after bv treatment
  • discharge after bacterial vaginosis treatment
  • brown discharge after taking metronidazole
  • brown discharge while taking metronidazole
  • a lot of discharge after bv treatment
  • bloody discharge after metronidazole
  • discharge after treatment of bv
  • what happens two days after taking bv infection meds
  • is it normal to have discharge a week after taking antibiotics for bv/
  • metrogel vaginal gel discharge after treatment for bacterial vaginosis
  • i was treated for bv now my period blood is dark
  • metronadizole brown vaginal discharge
  • metronidazole and bacterial vaginosis weird discharge after treatment
  • i still have discharge after bv treatment
  • metronidazole and still having discharge
  • metronidazole brown discharge
  • metronidazole day 7 and brown spotting
  • metronidazole gel paste after
  • if im using gel for a bv bacteria how long am i suppose to discharge
  • metrogel i am spotting adter using
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

One Response to Discharge after treatment for BV with Metronidazole?

  1. J B says:

    This could be a precursor to your period. Brown is old blood so maybe your period is going to come a little earlier than usual. Also, any treatment with antibiotics can mess with your cycle. I don't believe this is anything significant.

Leave a Reply